# SDR SWAA2023051125197

- Difficulty date: April 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RT HORIZONTAL STAB LOWER SKIN AT STAB STA 193.90 ; 16' FROM FRONT SPAR ;I/B ROW. CRACK LENGTH : 0.781' CRACK FOUND AT RT HORIONTAL STAB LOWER SKIN AT STAB STA 193.90 16' FROM FRONT SPAR I/B ROW. CRACK LENGTH : 0.781'<[01] ACCOMPLISHED REPAIR OF RIGHT HORIZONTAL STAB LOWER SKIN AT STAB STA 193.90 16' FROM FRONT SPAR I/B ROW REF SRM 55-10-01-2R-11 REPAIR 11.;[02] VERIFIED STEP 1
